# SDR SWAA2016012548345

- Difficulty date: January 18, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N708SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27842
- Aircraft time: 60,966 hours, 36,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A7501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT STRUCTURE CRACKED AT BS 767, RBL 13.8.  R & R SUPPORT IAW SRM & DWG.
